MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH
Catalog Number 1202530
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has been returned for evaluation.However, the sample evaluation is currently ongoing.When the sample evaluation has been completed a supplemental emdr will be submitted.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in january 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, upon opening of the phasix st mesh package, a foreign material was found inside the sterile pouch.It was reported that the procedure was completed using another mesh.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The subject device has been returned for evaluation.However, the sample evaluation is currently ongoing.When the sample evaluation has been completed a supplemental emdr will be submitted.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 56 units released for distribution in (b)(6) 2023.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Evaluation of the sample finds a foreign matter (hair) on the device.A clear ¿film¿ had been placed over the product by the end user to keep the foreign matter affixed to the product.The foreign matter is not fully attached or embedded into the unit.As the foreign matter was identified after opening the package at the user facility, it cannot be determined when the foreign matter presented.Based on visual and manufacturing process evaluation performed, root cause could not be determined.Updated fields: b4, g3, g6, h2, h3, h6, h10 note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.

Brand Name
PHASIX ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key17032870
Report Number1213643-2023-00215
Device Sequence Number7012019
Product Code OWT
UDI-Device Identifier00801741095375
UDI-Public(01)00801741095375
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Catalogue Number1202530
Device Lot NumberHUGX1935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown